Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Low WBC count, high MCH count. Having hypertension. Suffering from side effects of BP pills. Suggestions?

I had low white blood cell count (3.6) and slightly high 33.5 MCH inJul 2012. I had a left thyroidectomy in Sept. 2001 and was had a bad anemia when I was a child which left me constantly low in potassium (get foot cramps if I miss my vitamins ). Had bad cold in December that has left me extremely weak even now, sleepy, etc. Have middle hypertension but got all kinds of side effects from a number of BP pills, and now controlling it quite well with celery juice every day. Should I have to worry I have a bad anemia or even TB because I lived in Mexico City for the first 10 years of my life and had two tuberculin tests come out positive long ago. I am over 65 and on Humana so my choices are limited.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiac Surgeon 's  Response
White blood count is not so low to worry about.
Thyroidectomy would have made you anaemic, but that will will be reflected in Haemoglobin % and not White blood cell count.
If you are having hypertension, it is better to go for a prescribed medicine to control it.
Tuberculin test alone can not be taken in to account when diagnosing Tuberculosis.
Wish you good health.
Answered: Mon, 24 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor